Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A realization of the additive Witt group


Authors: Kenneth Newman and Moss E. Sweedler
Journal: Proc. Amer. Math. Soc. 76 (1979), 39-42
MSC: Primary 16A24; Secondary 14F30, 14L05
MathSciNet review: 534386
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each prime p we construct in several ways a canonical sequence of divided powers and give an elementary proof that its coefficients lie $ {{\mathbf{Z}}_{(p)}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A24, 14F30, 14L05

Retrieve articles in all journals with MSC: 16A24, 14F30, 14L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0534386-3
Keywords: Sequence of divided power, Witt vectors, Artin-Hasse exponential
Article copyright: © Copyright 1979 American Mathematical Society